MathSciNet Relay Station
MathSciNet bibliographic data
MR1957662 (2003j:53107) 53C44
Simon, Miles Deformation of $C\sp 0$ Riemannian metrics in the direction of their Ricci curvature. Comm. Anal. Geom. 10 (2002), no. 5, 1033–1074.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement